Benztropine away. I guess I have to take a Benadryl every night do I’m not pacing. ■■■■
did your pdoc say why he was discontinuing your benztropine?
i also take cogentin so if there are side effects he is concerned about please let me know
I see him on April 23rd. I think there is worry with taking benztropine for too long.ill ask him.
ok. i think ive been taking cogentin for about 4 or 5 years maybe. if i remember right back in 2014 i started having a side effect from taking an extra AP, haldol, to supplement my invega sustenna injection when it started to wear off at the end of the month. the haldol would make me have “ocular gyric crisis” thats where my eyeballs would roll back into my head and i couldnt move them all i could do was look up and they would be kinda stuck at the very top as far as they could go. the only thing that helped was cogentin or benadryl.
It says to not stop taking benztropine suddenly esp when taking other meds.cwhat a ■■■■■■■ ■■■■■■■
I’ve taken three different side effect meds in the past: Cogentin, Artane, Kemadrine. Cogentin worked best but it gave me blurry vision, the Artane is my next fave. Never heard about having to go off any of these meds b/c of a time limit? Bluntly, some pdocs are just a-------.
so whatd he say?
He said nothing and put me on trileptal.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.